# SDR WX0A2015092172873

- Difficulty date: September 19, 2015
- Submitted: September 21, 2015
- Operation: Air carrier
- Aircraft: N879GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53486
- Aircraft time: 39,785 hours, 24,154 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACK IN OVERHEAD BIN 27DEF, NOT SECURED.  SECURED LIGHT BATTERY PACK AT ROWS 27DEF OVERHEAD BIN IAW MM 33-53-00.  OPERATIONS CHECKED GOOD.
